please some one help.i am having chest pain and dysnea for the past three months with normal angiogram .what can be the cause .i am taking dilzem 90 and nitrates ,but sometimes the pain causes severe nausea too.it looks like some tumor to me .please help
You don't state your age, sex, occupation, habits, smoking history, family history, weight, etc. Nor do you define the nature of the chest pain, where in the chest it occurs, when it occurs, what makes it worse, what makes it less, what you mean when you say you have "dyspnea", etc.
Consequently, I am sorry but I am unable to comment on your symptoms and your medication of diltiazem and nitrates.
Please be aware that I am unable to diagnose medical conditions online.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Chest Pain , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.